# SDR CA050216002

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) P-S NR 1 FAIL ANNUCIATOR ILLUMINATED.  PITOT HEAT FOUND INOPERATIVE.  FURTHER INVESTIGATION REVEALED A BROKEN/SEPERATED WIRE H126D16 AT PLUG P101 OF THE RH (NR 1) PITOT TUBE CONNECTOR.  REPAIRED, FUNCTION CHECKS NORMAL.
